# SDR HEER20160819062

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N452P
- Make and model: Bell 407
- Aircraft serial: 53568
- Aircraft time: 5,586 hours
- Engine: Allsn 250C47B
- Engine time: 5,393 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK121381
- Condition: Spalled
- Location: Nr 5
- Part time: 1,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD SPALLING ON OUTER RACE AND BALLS OF NR 5 BEARING.  REPLACED THE NR 5 BEARING.
